# SDR CA000713010

- Difficulty date: June 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 31,235 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Part time: 31,460 hours, 43,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE AIRCRAFT SKIN WAS FOUND BULGING OUTWARDS & 3 RIVETS WERE PULLED THROUGH THE SKIN.
